A 36-year-old female asked:
Disclaimer

can amoxiciilin cause redness and burning in back of mouth/ mouth?

1 doctor answer
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Yes: May be an allergic reaction. Why are you taking it? Would call the doctor who prescribed it and discuss it be fore taking more.
Answered on Mar 4, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Stuart Rosan
45 years experience Family Medicine
Yeast inf. from amox: First, were you treated for yeast infection? If so vaginal cream or Diflucam ? Some women are resistant to normal treatments, and might require ext ... Read More
1
1 comment
1
1 thank
A 23-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Burning Mouth : Syndrome can be related to problems with taste and sensory nerves of the peripheral or central nervous system. It can also be caused by dry mouth, fun ... Read More
1
1 thank
A 31-year-old female asked:
Dr. David Kennedy
25 years experience Pediatrics
Herpes virus : your son has herpes virus - most likely type 1 herpes virus that causes ulcers or blisters first 1/2 of tongue and causes swollen gums. The fever to ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Itching amox: i would not take it again. Follow up with an allergist for penicillin allergy testing. You can develop an allergy anytime in life so the fact that in ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month